CureZone   Log On   Join
Re: I am shocked!
 
mickey69 Views: 2,549
Published: 15 years ago
 
This is a reply to # 928,344

Re: I am shocked!


hey there,
iam also active duty millitary wife . my husband is currently deployed.
anyways , i was on the mirenda for 13 month and let me tell you, i didnt have no trouble with it untill sevrla month into having it in. i also wanted some think i didnt have to worry about taking or anythink else. i was on the depo for a long time and had onley trouble with weight gaining. wich i lost again.
but anyways, it sounds like you are having side effects from the mirenda (IUD) big time. i dont know what to tell you about what i cind of BC to use , becourse , i cant get anythink else since iam over 35 and a smoker so the say anyways.
but eather way, it is not worse feeling like crab just to have BC.condomes are a turn off but the work with out any side effect.my husband agreed to get fixt onces he gets home . we already have 2 boyes and dont wat any more .
so, i guess i would get the IUD out of you. you will be feeling better and more like your self. iam almost sure of it.
keep us posted.
mickey
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

15.234 sec, (1)